# SDR 20000720SH032

- Difficulty date: June 4, 2000
- Submitted: July 20, 2000
- Operation: General aviation
- Aircraft: N2H
- Make and model: Amtr SX300
- Aircraft serial: SA2966
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Misinstalled
- Part time: 984 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER RUNNING LEFT WING TANK DRY, PILOT SWITCHED TO RIGHT WING TANK.  ELECTRIC FUEL PUMP FAILED TO PICK UP FUEL AGAIN.  INVESTIGATION REVEALED ELECTRIC PUMP HAD BEEN INSTALLED ON FIREWALL INSTEAD OF IN NOSE WHEELWELL AS PLANS INDICATED.
